# SDR 08FDEA03709

- Difficulty date: September 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57140236
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NICKS ON LT WING, THRUST AND SIDE LOAD FITTING.  REPAIR PERFORMED BY BLEND OUT, NDT FOR CRACK FREE CONDITION IAW RAS/BAE/1007700/2008 ISS.A, APPROVED BY EA 6-5720-123037.
